# SDR TWAA0004901

- Difficulty date: March 26, 2000
- Submitted: March 27, 2000
- Operation: Air carrier
- Aircraft: N606TW
- Make and model: Boeing 767231
- Aircraft serial: 22569
- Aircraft time: 61,967 hours, 14,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXIT SIGN AT THE RT SIDE NUMBER 4 CABIN DOOR WOULD NOT ILLUMINATE, AND THE AFT SECTION OF FLOOR EGRESS LIGHTS WERE INOPERATIVE.  REPLACED THE FUSE, (P/N 251005), ON THE BATTERY CHARGER AT ROW 35 FOR THE EMERGENCY LIGHT PROBLEM, AND REPLACED THE POWER SUPPLY IN THE AFT CABIN, (P/N 5822-43), FOR THE EGRESS LIGHT MALFUNCTION.  CHECK-C 12-4-99 LAX.
